# SDR SWAA2023081676991

- Difficulty date: July 10, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 38,436 hours, 17,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO COMPARTMENT AFT BILGE FLOOR SUPPORT ANGLE FROM S-26L TO S-26R STA 500I MKD DOT<[01] FOUND EXFOLIATED CORROSION OUT OF LIMITS PER SRM 53-30-08-1A-1 REMOVED RAIL FWD CARGO COMPARTMENT AFT BILGE FLOOR SUPPORT ANGLE FROM S-26L TO S-26R STA 500I PER SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW RAIL PN:143A9485-37 PER SRM 51-40-05-0G-0 INSTALLED FWD CARGO COMPARTMENT AFT BILGE FLOOR SUPPORT ANGLE FROM S-26L TO S-26R STA 500I PER SRM 51-40-02-0G-0;[02] VERIFIED ALL STEPS ADDING REFERENCE SRM 53-00-53-1A-1 AND DWG 143A9481
